Generalized seizures as the presentation of flecainide toxicity.

@article{Kennerdy1989GeneralizedSA,
  title={Generalized seizures as the presentation of flecainide toxicity.},
  author={A Kennerdy and Paul Thomas and Desmond John Sheridan},
  journal={European heart journal},
  year={1989},
  volume={10 10},
  pages={950-4}
}
A 12-year-old girl developed generalized tonic-clonic seizures following ingestion of flecainide 1500 mg (15 tablets). At presentation, the electrocardiogram showed marked prolongation of the JT interval and marked increase in QRS duration. The initial plasma flecainide level was greater than 4 micrograms ml-1. Supportive therapy was instituted and complete recovery occurred within 48 h. The electrocardiogram returned to normal. The management of class 1 antiarrhythmic agent toxicity is briefly… CONTINUE READING

From This Paper

Figures and tables from this paper.

References

Publications referenced by this paper.
Showing 1-10 of 18 references

N-acetyl procainamide, torsade de pointes and haemodialysis

KPV Nguyen, G Thomsen, B Liem
Ann Intern Med • 1986

Flecainide: a preliminary review of its pharmacodynamic properties and therapeutic efficacy

B Holmes, RC Heel
Drugs • 1985

Fatal oral tocainide overdosage

Clarke CWF, EO El-Mahdi
Br Med J • 1984

Metabolism of flecainide.

The American journal of cardiology • 1984

Similar Papers

Loading similar papers…